A 36-year-old female asked:
I received a steriod injection 2 weeks ago. since then, i have been in intermittent pain and have severe swelling at injection site. what is wrong?
1 doctor answer • 1 doctor weighed in
Dr. Donald Alvesanswered
Emergency Medicine 26 years experience
Have it checked: Could be an infection locally, or a fluid collection (the medicine carrier was not properly absorbed), or possibly a local reaction. All should be evaluated by a dr.
Created for people with ongoing healthcare needs but benefits everyone.
5.3k viewsAnswered >2 years ago
Last updated Oct 4, 2016
People also asked
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.